# SDR SWAA2023021301527

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,222 hours, 33,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Missing
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 GROUND SPOILER UPPER SURFACE PREVIOUS REPAIR DOUBLER MISSING.<[01] R&R LEFT WING #1 GROUND SPOILER REF AMM 27-62-91.
